Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have red spots on penis head, itching between anus and scrotum. How to cure this?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5921 Questions
Question
Hi,

Thanks for your time in advance. I have a long wait to get into my family doctor and really do not want to go to emergency at the hospital.

I am a 41 year old white male.

My symptoms started a few weeks ago consisting of a very itchy condition around my anus and a pain and irritation between my anus and scrotum. No pain urinating or defecating. I tried using Polysporin ointment and it instantly gave a warm feeling in the area (I have never had Polysporin feel warm on application before). Also tried Lanacane, both with little effect. The itching increased during the overnight and my wife and I originally thought the condition was pinworm. We both took an over the counter treatment (February 6) and repeated 2 weeks later. Also changed under clothes frequently and washed all items in hot soapy water.

The condition may have improved, but it could have only been wishful thinking. Additional symptoms also included a whitish/creamy discharge from anus and more gas than usual. We then concluded that I could have a yeast type infection in my intestines (my father suffered from this condition in the past). In addition to soaking two to four times a day in salt water, I took a Canesten pill and used Canesten cream (clotrimazole cream 1% w/w) over the affected area for 10 days and dried the area thoroughly. The itchiness was certainly reduced but the area between the anus and scrotum was still sore and irritated by touch, but better. I had a sticky clear discharge once and then the area was less sensitive to touch and seemed to start the healing process. Continuing to soak two to three times a day and the area is still slowly getting better.

Additional symptom now includes a red spot on the head of my penis and a red patch on the side of my penis. Neither are painful or itchy. I generally feel fine with the exception of the conditions listed above. I have been in a monogamous relationship for fifteen years and we have only suffered from genital warts. Seems to be unrelated. I do have skin tags between my legs and I have recently developed a severe allergy to tree nuts and fruits. I have suffered from seasonal allergies for as long as I can remember.

Any ideas on a cure would be nice.

Thanks,
XXXXXXX
Posted Mon, 18 Mar 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 40 minutes later
Hello,
Thanks for the query.
You have explained your condition very well, this will help me a lot in giving a near diagnosis.
To list the conditions you are suffering from.
1. Itching in anal area and most important creamy discharge. This clearly indicates candida infection, you have done a correct thing by applying clotrimazole, just remember to continue it for atlelst 1 month even if symptoms are not there, as candida is known to reoccur, an oral antifungal tablet is also required.
In addition, take some antihistamine and apply lignocaine gel to relieve itch, as the more you itch the more infection will spread.
2. Red non-itchy lesion on penis, even this can be due to candida sometimes it can be asymptomatic, please apply clotrimazole on these lesions also.
3. Regarding nut allergy, few people are prone to this. Taking anti histamine tablet will help in this too.
Let me know if you have any further query.
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor